# SDR 99ZZZX2074

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Cnpsl AW2*
- System (JASC): 6111 · Propeller Blade Section
- Part: Sleeve
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER AREA OF SLEEVE CRACKED.
